Non-vanishing of n-th derivatives of twisted elliptic L-functions in the critical point
Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 1-10.

Let E be a modular elliptic curve over L (n) (s,E) denote the n-th derivative of its Hasse-Weil L-series. We estimate the number of twisted elliptic curves E d ,dD such that L (n) (1,E d )0.

On note L (n) (s,E) la dérivée n-ième de la série L de Hasse-Weil associée à une courbe elliptique modulaire E définie sur . On évalue dans cet article le nombre de tordues E d ,dD, de la courbe elliptique E telles que L (n) (1,E d )0.

@article{JTNB_1997__9_1_1_0,
     author = {Jacek Pomyka{\l}a},
     title = {Non-vanishing of $n$-th derivatives of twisted elliptic $L$-functions in the critical point},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--10},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.185},
     zbl = {0889.11016},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.185/}
}
TY  - JOUR
TI  - Non-vanishing of $n$-th derivatives of twisted elliptic $L$-functions in the critical point
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1997
DA  - 1997///
SP  - 1
EP  - 10
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.185/
UR  - https://zbmath.org/?q=an%3A0889.11016
UR  - https://doi.org/10.5802/jtnb.185
DO  - 10.5802/jtnb.185
LA  - en
ID  - JTNB_1997__9_1_1_0
ER  - 
%0 Journal Article
%T Non-vanishing of $n$-th derivatives of twisted elliptic $L$-functions in the critical point
%J Journal de Théorie des Nombres de Bordeaux
%D 1997
%P 1-10
%V 9
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.185
%R 10.5802/jtnb.185
%G en
%F JTNB_1997__9_1_1_0
Jacek Pomykała. Non-vanishing of $n$-th derivatives of twisted elliptic $L$-functions in the critical point. Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 1-10. doi : 10.5802/jtnb.185. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.185/

[B-S] B. Birch and H. Swinnerton-Dyer, Elliptic curves and modular functions, in Modular functions of one variable IV, Lecture Notes in Mathematics, Springer-Verlag, vol. 476, 1975, pp. 2-32. | MR: 384813

[B-F-H] D. Bump, S. Friedberg and H. Hoffstein, Non-vanishing theorems for L- functions of modular forms and their derivatives, Invent. Math. 102 (1990), 543-618. | MR: 1074487 | Zbl: 0721.11023

[HB] D.R. Heath-Brown, A mean value estimate for real character sum, Acta Arith. 72 (1995), 235-275. | MR: 1347489 | Zbl: 0828.11040

[Iw] H. Iwaniec, On the order of vanishing of modular L-functions at the critical point, Séminaire de Théorie des Nombres de Bordeaux 2 (1990), 365-376. | Numdam | MR: 1081731 | Zbl: 0719.11029

[M-M] M.R. Murty and V.K. Murty, Mean values of derivatives of modular L-series, Ann. of Math. 133 (1991), 447-475. | MR: 1109350 | Zbl: 0745.11032

[Mo] H.L. Montgomery, Topics in Multiplicative Number Theory, Lecture notes in Mathematics, Springer-Verlag, vol. 227, 1971. | MR: 337847 | Zbl: 0216.03501

[Ko] V.A. Kolyvagin, Finiteness of E(Q) and III(E(Q)) for a subclass of Weil curves, Math. USSR Izvest. 32 (1989), 523-542. | MR: 954295 | Zbl: 0662.14017

[P-P] A. Perelli and J. Pomykala, Averages over twisted elliptic L-functions, Acta Arith. 80 (1997), 149-163. | MR: 1450922 | Zbl: 0878.11022

[P-S] J. Pomykala and J. Szmidt, On the order of vanishing of n-th derivatives of L-functions of elliptic curves, Biuletyn Wojskowej Akademii Technicznej 12 42/496 (1993).

[Wa] J.-L. Waldspurger, Sur les coefficients de Fourier des formes modulaires de poids demi-entier, J. Math. Pures Appl. 60 (1981), 375-484. | MR: 646366 | Zbl: 0431.10015

Cited by Sources: